Since late February, I've had a rash on both sides of my upper, inner thighs near my scrotum that has come, gone, come back, faded, become irritated and now seems to be fading away again.
I've been working out a lot more then I ever have in my life and I did get into the bad habit of taking a shower at the gym but then putting the same underwear (boxer briefs) that I used when I worked back on for the ride home. I'm guessing that this is probably the explanation for the rash considering that both my inner thighs were affected (nothing on my penis or scrotum). I also purchased gloves (similar to a washcloth) for the shower and used them continuously for a few weeks without washing them.
Even is spite of these habits, I'm still concerned it could be a STD, which is complicating things with my new girlfriend…considering I've asked her 4 times whether she's been tested for everything. She's been understanding, but I could see her losing patience.
She has given me oral sex about 6 or 7 times since mid-February, but we haven't had sex. I should also mention that I haven't seen any visible cold-sores on her mouth or lips. About two days after the first time, I noticed a painless, flat, rash that looked like a series of dots on both of my inner thighs. They did not itch…in fact, I wouldn't have even noticed them if I hadn't been examining myself so closely.
Anyway, I got nervous and went to the doctors a few days later when the rash was only visible on my left leg and was told that I have jock itch (is that possible if there is no itch?). I was prescribed a cream and the rash did clear up and I thought that was that.
In early March I did experience some flu-like symptoms…a back ache and generally run down, but no fever, and I felt better within a day or two. That was about 3 weeks after our first hook up and I also went back to the gym and resumed working out. In retrospect, I didn’t do as good a job at washing the pants I worked out in (I wore them 2 or 3 times with out washing, but I did wear them with clean boxer briefs. I also had a few other oral encounters and began to see the rash coming back. I decided to switch soaps and use Dial and apply a moisturizer directly to the area thinking it was dry skin. That combination just seemed to makes things worse and this area along with the rest of my thigh began to look redder and more irritated.
Last weekend, I purchased Lamasil cream and applied after a shower on Friday night. On Saturday morning, the area looked a little better. That afternoon, I applied a Hydrolatum cream before going out thinking it would prevent chaffing and friction. Well, that cream made it worse, and on Sunday it looked red and blotchy and became slightly bumpy in some areas -- that almost looked like mosquito bites. I went back to just the Lamasil and a powder with cornstarch and the rash seems to be fading again. This whole ordeal has made me confused and nervous.
Anyway, I do have a doctors appointment next week, but I wanted to ask a few questions.
1. Would/could herpes cause a painless, itch-less, rash on in the same area on both sides of the inner thighs without any effect on the penis or scrotum?
2. Would/could a rash caused by herpes fade and come back in the time frames I described? Would it respond to jock itch cream?
3. Since I've only had an oral encounter, wouldn't it be logical to assume that the bumps or rash would appear on my penis or scrotum?
'Jock itch causes itching or a burning sensation in the groin area, thigh skin folds, or anus. It may involve the inner thighs and genital areas, as well as extending back to the perineum and perianal areas.'
You could read more about the condition at the following link -
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST